# SDR UIEA2022041400304

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 52,075 hours, 9,649 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pca
- Part number: 31701208
- Part serial: 1880
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RH WING INBD AILERON PCA ROD ENG BROKEN( 1. IAW AMM 27-11-12-002-001 REV 103 AND AMM 27-11-12-402-010 REV 103 REPLACED RH WING INBD AILERON PCA )
